0 votes
19 views
asked in Health Care by
retagged
Ok. So a few weeks ago I was prescribed antibiotics (penicilin) and I'm also taking birth control pills (tri cyclen lo).  Now while actually on the antibiotics I did not do anything with my boyfriend and the week after I got my period. However, once my period finished which was exactly one week after taking my antibiotics I was with my boyfriend. At this time I was still on my sugar pills and had not started the new pack of pills yet. And my antibiotics stopped on the same day as my active pills. He put it inside me for a while without a condom but had to stop because it hurt too much. Also, when he want to finish on my upper body (so not inside me) some may have fallen on the outside near my vagina but i wiped it off right away.. During these 2 minutes that he had it inside me or with the little that fell near me.. could  I have gotten pregnant?? Should I take a test??

2 Answers

0 votes
answered by
Take a test
 But your not pregnant
0 votes
answered by (900 points)

You could confirm whether you are pregnant or not in under 30 seconds using this Pregnancy Confirm Calculator

Welcome to lookformedical.com, where you can ask questions and receive answers from other members of the community.
Disclaimer: We do not evaluate or guarantee the accuracy of any content in this site.
...